# SDR YENA2020110400509

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 1900030
- Aircraft time: 39,347 hours, 25,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SURFACE EXTERNAL SKIN TRAILING EDGE BETWEEN RIB 9 TO RIB 10 ON LT WING.  RESOLVED ON W/O: 1072873 TASKCARD: NR-00006, REF ARM N/R 2020-317262 W/O 2020-348/1.  PERFORMED PERMANENT REPAIR ON LOWER SKIN TRAILING EDGE BETWEEN RIB 9 AND RIB 10 LT WING, IAW E190 SRM 57-10-01, REPAIR 54, ITEM 9.  ACCOMPLISHED BY ARM TECH 8610912 RII QC 217.
